# SDR AWXA0001347

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654583340
- Condition: Cracked
- Location: Fuselage
- Part time: 42,381 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 178 BULKHEAD RT SIDE INTERCOSTAL CRACKED AT WL 207 AS MARKED (VIEW FROM ABOVE FLOOR).  REPAIRED CRACK IN INTERCOSTAL, CLIP AND WEB IAW BSB 737-53A, PART 1 WORK PLAN D, 2, A, 2&3, AND FIG 68 (PAGE 73).  CLIP - P/N 65-45833-468.
